Monday, January 19, 2009

update

this is just a quick update. I will write more later. I was hospitalised on a psych unit for a week and got out about a week ago. While i was there i found out that my mom had a reccurance of a melanoma ( skin cancer) that she had 15 years ago and it is in her lymph system wich could be bad. I will find out more about that this wed. I also got some more very bad news that i am not sure that i want to talk about yet or at all. Needless to say i havent been dealing with any of this very well and my psych doc added seroquel to my regimen ( im off all the benzo's) which has helped alot. Before the seroquel i was worrying about things constantly and crying alot and my stomach hurt from the stress so i could barely eat. Now i feel much better but the downside is that i am not really emoting at all and am feeling quite sedated. But i guess that is ok for now because i can function ( even if i am functioning like a robot). I am wondering a little bit if i am on too many meds. I am on lexapro, topamax, pristiq, risperidal, seroquel, and trazodone. I typed them into this website where you can check your drug regimen for interactions and there were like 7 moderate interactions and 3 severe. But they were all ones i knew about before, like sedation and overheating and seratonin syndrome. Oh, and i wont be going on the grapefruit diet anytime soon. Ha ha laugh that was a little joke :) . I am just going to try to trust my doctor that he is going to try to do what is best for me. Peace out :)

1 comment:

Kara said...

Lisa, Lisa, Lisa. You are going through so much. I'm so sorry that you had to go to the psych hospital, but I hope that it helped stabilize you a bit. I'm sorry about your mom. You have a lot on your plate right now. You are on a lot of meds. Maybe for right now the numbing effects of the Seroquel are what you need right now to function. Not for long term, but just to get you through this hard time. My thoughts and prayers are with you. Keep us updated.